# SDR MASA2009060300177

- Difficulty date: June 3, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 27,512 hours, 22,915 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE ODOR IN FWD CABIN.  NO ACTUAL SMOKE WAS NOTED.  PASSENGERS WERE EVACUATED.  MX OP CHECKED THE PACK AND VENTILLATION SYS WITH NO FAULTS NOTED.
